Day 5 of PCT from EIP/11-OXO, feeling sick
- 02-23-2013, 04:15 PM
Day 5 of PCT from EPI/11-OXO, feeling sick
I am on day 5 of PCT for a 5 week cycle of EPI/11-OXO. The past few days I have been feeling sick to my stomach and I'm starting to break a fever. I'm not sure if it's just concidence, or whether it's the PCT supps I'm on. Also, my body aches all over and I can barely walk, which I'm assuming might be a flu bug. I just wanted to "clear the air" and see if anyone had this reaction. Here's my PCT:
Nolva - 20/20/10/10 (10mg in morning, and 10mg before bed)
Erase - 3/2/1/1
USP Test Powder (DAA) - 2 scoops in the morning
CEL PCT Assist - 4 pills daily - 2 morning, 2 evening
CEL Cycle Assist - 8 caps daily - 4 morning, 4 evening
ZMA - 3 caps before bed
I also have Clomid available if it's the Nolva, but wanted to see if anyone else has experienced this. I know your immune system goes down on PCT, but I never get sick so I'm wondering if it's the DAA or Nolva. Thanks for any suggestions...hope this just passes.
- 02-23-2013, 04:39 PM
Nolva makes people feel like **** often.
Then again,many people catch a bug in PCT.
Don`t be worried.
02-23-2013, 05:55 PM
Ya, just my luck too. Next 2 days are carb days and I probably won't be able to keep anything down. I hope I don't lose too much weight..thanks!
Similar Forum Threads
- By rynie27 in forum Post Cycle TherapyReplies: 9Last Post: 05-18-2011, 06:33 PM
- By slapshot444 in forum Post Cycle TherapyReplies: 6Last Post: 05-14-2011, 07:10 PM
- By Bigmike23 in forum AnabolicsReplies: 5Last Post: 04-19-2010, 09:11 PM
- By nociguru in forum Post Cycle TherapyReplies: 4Last Post: 05-23-2009, 01:19 PM
- By Beowulf in forum Post Cycle TherapyReplies: 4Last Post: 05-01-2006, 08:08 PM